Facebook Pixel
EmpowHER Guest

I am taking synthroid [low thyroid] for 10 yrs.Could i switch for iodine 2 pills. I am 5 ft. and 160 pounds and gaining weight to fast. a lot of weight.

By Anonymous June 30, 2011 - 6:21pm
Rate This

Add a Comment1 Comments

Hi there Anon,

Thanks for your question.Unfortunately, the only person that can change your prescription/medication is your doctor. It is my understanding that Synthroid actually causes weight loss but If you feel like your weight gain is due to the Synthroid, please mention this to your doctor to see what can be done.

Best Wishes,


July 1, 2011 - 7:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Thyroid Conditions

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!